MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 372010-02
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8.5 mm endoscope instrument for failure analysis.During the inspection it was confirmed that the instrument was received with mechanical damage to distal illumination fibers and fragments of the fiber optic were missing.Upon completion of the evaluation, a definitive cause for the reported issue was attributed to the user.A review of the site's complaint history does not reveal any additional complaints related to this product.No image or video was provided for review.No log information was available.This complaint is being reported based on the failure analysis findings of missing fiber optics fragments.There was no allegation of any fragments falling inside the patient.While there was no harm or injury to patient, the reported failure mode could likely cause or contribute to an adverse event if it were to recur.
 
Event or Problem Description
It was reported that during internal service activity, an 8.5 mm endoscope instrument was returned as non-defective field replaceable units (fru) and updated to a defective fru during the return material authorization process.There was no report of patient harm, injury, or adverse outcome.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key13583286
Report Number2955842-2022-10335
Device Sequence Number5680769
Product Code GCJ
UDI-Device Identifier00886874110447
UDI-Public(01)00886874110447
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number372010-02
Device Catalogue Number372010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown